# SDR FDEA201406181487

- Difficulty date: June 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 84,324 hours, 28,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: AEA01592
- Condition: Cracked
- Location: Bs 1159 Frame
- Part time: 84,328 hours, 28,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FITTING CRACKED BS 1159 WL 20.  REPAIRED PER SRM 53-30-00 FIGURE 7 SHEET 2.  REPAIRED PER SRM 53-30-00 FIGURE 7 SHEET 2.
